# SDR ASAA2014030207047

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 27,939 hours, 8,511 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chain
- Part number: 41P5015
- Condition: Broken
- Location: Oil Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL TANK CAP RETAINING CHAIN IS BROKEN.  ACFT GROUNDED.  INSTALLED NEW RETAINING CHAIN AT NR 2 ENGINE OIL TANK CAP.
